# SDR ASAA2015011810285

- Difficulty date: January 18, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 18,831 hours, 5,663 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC16699
- Condition: Faulted
- Location: Apu
- Part time: 4,833 hours, 8,397 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN ATTEMPTING TO START APU AFTER LANDING, APU FAULT LIGHT ILLUMINATED.  APU STARTED WITH NO LIGHT AT GATE.  ACFT GROUNDED.  REPLACED APU FUEL CONTROL UNIT IN REF TO MM 49-31-11-400.  LEAK CHECK GOOD.
